# SDR 96UAL900911

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pumps
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NUMBER ONE ENGINE FORWARD AND AFT LOW PRESSURE LIGHTS ILLUMINATED.  CIRCUIT BREAKERS WERE FOUND POPPED, RETURNED TO DEN.  *S/D*  REPLACED FWD AND AFT FUEL BOOST PUMPS, FUEL PANEL, FWD AND AFT CIRCUIT BREAKERS, BLED PUMP LOW PRESSURE SWITCHES, SUMPED NR 1 TANK AND FOUND NO CONTAMINATION, OPS CHECK GOOD.
